Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 38, NWS Austin/San Antonio, TX

November 21, 2009DeWitt County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Nov 21, 2009, 8:17 AM CST for DeWitt County, Texas. It took effect at Nov 21, 2009, 4:14 PM CST. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2009, 8:17 AM CST (14:17 UTC)
In effect from
Nov 21, 2009, 4:14 PM CST
Expired
Nov 24, 2009, 1:42 PM CST
In force
69 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County DeWitt County, TX

The radar

The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River near Cuero (CUET2). The gauge peaked at 29.56 ft at Nov 23, 2009, 3:00 AM CST.

actionminormoderate10203011/2111/2211/2311/2411/25
Action stage
19 ft
Minor stage
24 ft
Moderate stage
33 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08175800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS84 KEWX 211417
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
817 AM CST SAT NOV 21 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC123-220817-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091123T0651Z/
/WHOT2.3.ER.091121T0828Z.091121T1800Z.091122T1851Z.NO/
817 AM CST SAT NOV 21 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM SATURDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST 
  OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE 
  WIDE.  LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
  PLAIN.  ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.

$$

TXC123-220817-
/O.NEW.KEWX.FL.W.0038.091121T2214Z-091124T0125Z/
/CUET2.1.ER.091121T2214Z.091122T1800Z.091123T1325Z.NO/
817 AM CST SAT NOV 21 2009

* AT  7:30 AM SATURDAY THE STAGE WAS 21.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 28.8 FEET BY TOMORROW EARLY AFTERNOON.  THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND 
  BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  WESTHOFF          12   21   23.1   SAT  7 AM  22.2  17.4   7.9   3.4   2.2
  CUERO             19   24   21.7   SAT  7 AM  28.7  24.5  16.3  11.6   9.8

$$
5 follow-up statements
000 
WGUS84 KEWX 220219
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CST SAT NOV 21 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
  GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC123-222019-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091124T1021Z/
/WHOT2.3.ER.091121T0828Z.091122T0600Z.091123T2221Z.NO/
819 PM CST SAT NOV 21 2009

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SATURDAY THE STAGE WAS 25.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY AFTER MIDNIGHT 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 25.5 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST 
  OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS GENERALLY THREE 
  QUARTERS OF A MILE WIDE.  LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN THE
  FLOOD PLAIN.  FLOW IS TO THE BOTTOM OF THE WESTHOFF/CHEAPSIDE BRIDGE DECK AND 
  FOUR TO FIVE FEET DEEP IN THE APPROACHES.  ALL SECONDARY ROADS AND BRIDGE 
  CROSSINGS OVER SANDIES CREEK ARE FLOODED AND IMPASSABLE.

$$

TXC123-222019-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T0742Z/
/CUET2.1.ER.091122T0528Z.091123T0000Z.091123T1942Z.NO/
819 PM CST SAT NOV 21 2009

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM SATURDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 29.4
  FEET BY TOMORROW EVENING.  THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY 
  EARLY AFTERNOON.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND 
  BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  WESTHOFF          12   21   25.0   SAT 07 PM  22.9  18.6   8.2   4.6      
  CUERO             19   24   23.2   SAT 07 PM  27.7  18.7  14.2  10.7      

$$
000 
WGUS84 KEWX 221326
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 AM CST SUN NOV 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
  GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC123-230726-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091124T0300Z/
/WHOT2.3.ER.091121T0828Z.091122T0530Z.091123T1500Z.NO/
726 AM CST SUN NOV 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM SUNDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE
  MONDAY MORNING.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST 
  OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE 
  WIDE.  LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
  PLAIN.  ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.

$$

TXC123-230726-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T1132Z/
/CUET2.1.ER.091122T0626Z.091123T0600Z.091123T2332Z.NO/
726 AM CST SUN NOV 22 2009

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 AM SUNDAY THE STAGE WAS 25.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.6 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND 
  BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  WESTHOFF          12   21   24.6   SUN  7 AM  21.5  16.4   6.8   4.4   3.7
  CUERO             19   24   25.9   SUN  6 AM  28.5  18.0  11.2   9.6   9.0

$$
000 
WGUS84 KEWX 230144
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
744 PM CST SUN NOV 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
  GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC123-231944-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091124T0215Z/
/WHOT2.3.ER.091121T0828Z.091122T0530Z.091123T1415Z.NO/
744 PM CST SUN NOV 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SUNDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE MONDAY 
  MORNING.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST 
  OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE 
  WIDE.  LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
  PLAIN.  ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.

$$

TXC123-231944-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T1225Z/
/CUET2.1.ER.091122T0626Z.091123T0600Z.091124T0025Z.NO/
744 PM CST SUN NOV 22 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM SUNDAY THE STAGE WAS 29.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.7 FEET EARLY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND 
  BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  WESTHOFF          12   21   23.1   SUN 07 PM  16.4   6.8   4.4   3.7      
  CUERO             19   24   29.1   SUN 07 PM  19.1  12.3   9.8   9.0      

$$
000 
WGUS84 KEWX 231410
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 AM CST MON NOV 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
  GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC123-240423-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091124T0423Z/
/WHOT2.3.ER.091121T0828Z.091122T0530Z.091123T1623Z.NO/
810 AM CST MON NOV 23 2009

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM MONDAY THE STAGE WAS 21.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE MONDAY 
  MORNING.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS 
  INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.  
  LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  SECONDARY ROADS 
  AND LOW BRIDGES ARE FLOODED AND DANGEROUS.  THE APPROACHES OF THE 
  WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO 
  THE BOTTOM OF THE BRIDGE.

$$

TXC123-240810-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T2045Z/
/CUET2.1.ER.091122T0626Z.091123T0615Z.091124T0845Z.NO/
810 AM CST MON NOV 23 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM MONDAY THE STAGE WAS 29.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT TUESDAY.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND 
  BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  WESTHOFF          12   21   21.6   MON  7 AM  16.3   6.8   4.4   3.7   3.4
  CUERO             19   24   29.0   MON  7 AM  22.7  16.7  13.0  10.0   8.8

$$
000 
WGUS84 KEWX 240122
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 PM CST MON NOV 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
(OPTIONAL) GENERAL HYDROMETEOROLOGICAL SYNOPSIS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC123-241922-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T1942Z/
/CUET2.1.ER.091122T0626Z.091123T0615Z.091124T0742Z.NO/
722 PM CST MON NOV 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 PM MONDAY THE STAGE WAS 26.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  DAYBREAK TUESDAY.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN 
  ABOVE CUERO THREATENING LIVESTOCK.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  CUERO             19   24   26.4   MON 06 PM  16.4  12.7   9.9   8.9      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Nov 21, 5:39 AM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Nov 21, 5:39 AM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
539 AM CST SAT NOV 21 2009

.AVIATION...
ISOLD SHRA/-RA AND IFR-MVFR CIGS ALONG AND EAST OF THE I35
CORRIDOR WILL DRIFT SLIGHTLY WESTWARD THRU SUNRISE AND THEN
GRADUALLY LIFT AND DISSIPATE BY MID TO VFR CONDITIONS BY MID TO
LATE MORNING. VFR CONDITIONS PREVAILING THIS AFTERNOON AND EVENING
AS A WEAK SFC RIDGE BUILDS INTO THE AREA. AMPLE SOIL MOISTURE
ALONG WITH A WEAK PRESSURE GRADIENT AND CLEAR SKIES WILL CAUSE
AREAS OF DENSE FOG TO FORM AFTER 06Z THE WILL BE ESPECIALLY QUICK
TO FORM IN LOW LYING VALLEYS AND RIVER BOTTOMS.  HAVE ENOUGH
CONFIDENCE TO INCLUDE IN THE I35 TAF SITES AT THIS TIME. THE FOG
AND ASSOCIATED CIGS WILL OFTEN BE LIFR-VLIFR AT TIMES BETWEEN 08Z
AND 15Z.

&&

.PREV DISCUSSION... /ISSUED 331 AM CST SAT NOV 21 2009/

DISCUSSION...
THE UPPER LOW IS CONTINUING TO SWEEP ACROSS THE EASTERN HALF OF
THE STATE. SPRINKLES AND A FEW SHOWERS WILL LINGER EARLY THIS
MORNING EAST OF A LINE FROM BURNET TO SAN MARCOS TO HALLETTSVILLE
BUT IS EXPECTED TO BE OUT OF THE REGION A FEW HOURS AFTER
DAYBREAK. OTHERWISE...MOSTLY SUNNY AND MILD CONDITIONS ARE
EXPECTED AS DRY NORTHWESTERLY FLOW PREVAILS. WET SOILS...CLEAR
SKIES AND LIGHT WINDS WILL ENABLE FOG DEVELOPMENT LATE TONIGHT
THROUGH MID-MORNING ON SUNDAY. RETURN FLOW OFF THE GULF BEGINNING
SUNDAY WILL LEAD TO A GRADUAL WARMING TREND THROUGH MONDAY NIGHT.
AN APPROACHING SHORTWAVE TROUGH WILL ALLOW FOR ANOTHER CHANCE OF
RAIN MONDAY NIGHT THROUGH TUESDAY. HOWEVER...THE CENTER OF THE LOW
WILL BE WELL TO OUR NORTH SO CHANCES ARE GENERALLY ONLY 20-30
PERCENT WITH THE HIGHER CHANCES ACROSS OUR SOUTHEASTERN COUNTIES
WHERE MOISTURE DEPTH WILL BE GREATEST. DRY AND SEASONABLE
CONDITIONS ARE EXPECTED BEHIND THE FRONT FOR THE LATTER HALF OF
THE WEEK. THANKSGIVING LOOKS TO BE MOSTLY SUNNY WITH MORNING LOWS
NEAR 40 WARMING INTO THE MID AND UPPER 60S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  48  70  51  74 /  -    0   0   0  -
AUSTIN BERGSTROM INTL AIRPORT  65  40  68  44  73 /  -    0   0   0  -
NEW BRAUNFELS MUNI AIRPORT     66  42  71  49  75 /  -    0   0   0  10
BURNET MUNI AIRPORT            63  42  65  49  72 /  -    0   0   0  -
DEL RIO INTL AIRPORT           72  47  72  54  74 /   0   0   0   0  -
GEORGETOWN MUNI AIRPORT        63  45  67  51  72 /  10   0   0   0  -
HONDO MUNI AIRPORT             72  43  70  50  75 /   0   0   0   0  10
SAN MARCOS MUNI AIRPORT        65  41  71  50  74 /  -    0   0   0  -
LA GRANGE - FAYETTE REGIONAL   66  47  70  49  74 /  10   0   0   0  10
SAN ANTONIO INTL AIRPORT       70  45  70  52  74 /   0   0   0   0  10
STINSON MUNI AIRPORT           70  46  71  51  75 /   0   0   0   0  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/01
Hazardous weather outlook, Nov 21, 4:34 AM CST, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 AM CST SAT NOV 21 2009

TXZ171>173-183>194-202>209-217>225-228-221045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
434 AM CST SAT NOV 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED TODAY. PATCHY DENSE FOG WILL
DEVELOP AFTER MIDNIGHT TONIGHT...OCCASIONALLY LOWERING
VISIBILITIES BELOW ONE HALF MILE...MAKING FOR HAZARDOUS DRIVING
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
PATCHY DENSE FOG WILL CONTINUE UNTIL MID MORNING SUNDAY.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.